# SDR P5CA9500827

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE INBOARD COWLING, 4TH FRAME FROM FRONT CRACKED INBOARD SIDE.  REMOVED DAMAGE, ROUTED ANGLES TO SHOP FOR FABRICATION, INSTALLED NEW ANGLES PER SRM 54-10-03.
